I was recently given 50mg nucynta for severe back pain. It seems to work well, but the side effects are difficult. I feel like my skin is crawling and have sharp pains all over my body randomly, like the nerves are sparking. It also give me INSOMNIA. Lat night i took 4mg Xanaflex and a Tylenol PM and got a whole 2 hours. Any help???
Nucynta is in a class of medications known to cause skin irritation. I rarely hear of anyone experiencing insomnia, but I can imagine the itching and pain make it difficult to sleep comfortably.
Are you taking Neurontin (generic name gabapentin)? This often helps the type of pain you are describing.
Switching to a different muscle relaxant that causes more drowsiness may help. This is something to discuss with your prescriber, but I generally believe Flexeril and Soma induce more drowsiness than Zanaflex.
Hope this helps.
I took Nucynta years ago 2006? I had to stop taking it as it really affected my memory badly. I do not remember it causing insomnia. Ask your Dr. for a good sleeping pill. Trazadone is an old drug that works well for me. It also helps with chronic pain, so it will do double duty for you as well.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
Posted 13 Jun 2011 • 4 answers
Posted 25 Aug 2011 • 1 answer
Posted 17 Oct 2011 • 1 answer
I underwent my third cervical spinal fusion in three years. I have taken Nucynta 50 mg. off and on,?
Posted 7 Jan 2016 • 1 answer